EconPapers    
Economics at your fingertips  
 

Multiple equilibria in Lucas (1990)'s optimal capital taxation model with endogenous learning

Fanghui Li and Gaowang Wang

MPRA Paper from University Library of Munich, Germany

Abstract: In the paper we solve the general case of the Lucas (1990) optimal capital taxation model with endogenous growth driven by endogenous learning. We prove Lucas (1990)'s conjecture on zero limiting capital tax and display the possibility of multiple equilibria (i.e., multiple BGPs) in the model.

Keywords: Multiple Equilibria; Capital Income Tax; Endogenous Growth; Endogenous Learning (search for similar items in EconPapers)
JEL-codes: E62 H21 (search for similar items in EconPapers)
Date: 2019-09-10
New Economics Papers: this item is included in nep-acc, nep-mac, nep-ore, nep-pbe and nep-pub
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/96005/1/MPRA_paper_96005.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:96005

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:96005